ITEM METADATA RECORD
Title: Characterizations of conformally flat hypersurfaces
Authors: Deprez, Johan ×
Verheyen, Paul
Verstraelen, Pol #
Issue Date: 1985
Publisher: Czechoslovak mathematical journal
Series Title: Czechoslovak mathematical journal vol:35 issue:1 pages:140-145
ISSN: 0011-4642
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
Specific Teacher Training Programme in Mathematics
Centre for Research Methodology, FEB, Campus Carolus Antwerp
Faculty of Economics and Business (FEB) - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science